# SDR WRLADRC0105

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: S3932193
- Condition: Delaminated
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBOARD PANEL FOUND DAMAGE, CORRODED AND DELAMINATED, PANEL NR 127DG, 123HF, 127GB, 127PF AND 127RF.  PANEL NR 127DG REPLACED BY FABRICATION PER DWG ACA 7573.  PANELS NR 127GB, 123HF, 127PF AND 127RF REPAIRED PER MD-11 SRM VOL 1 53-60-00 REV 20.  (M)
